# SDR ASMF200607015

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 71,018 hours, 55,114 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPORTED A WATER LEAK IN THE OVERHEAD PANEL NEAR TO THE CABIN CREW DOOR. AIRCRAFT WAS SENT TO THE HANGAR AND INTERIORS AND AIR CONDITIONING DUCTS WERE REMOVED, DETECTING 30 RIVETS LOOSEN BETWEEN LONGERONS 1 TO 4, FROM STATION 148 TO 180; IT PROMOTED A PRESSURIZATION LEAKAGE. FUSELAGE WAS REPAIRED IAW SRM 51-30-2, PRESSURIZATION TESTS WERE CORRECT.
